- -

Solving the random Legendre differential equation: Mean square power series solution and its statistical functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Solving the random Legendre differential equation: Mean square power series solution and its statistical functions

Mostrar el registro completo del ítem

Calbo Sanjuán, G.; Cortés López, JC.; Jódar Sánchez, LA.; Villafuerte Altuzar, L. (2011). Solving the random Legendre differential equation: Mean square power series solution and its statistical functions. Computers and Mathematics with Applications. 61(9):2782-2792. doi:10.1016/j.camwa.2011.03.045

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37627

Ficheros en el ítem

Metadatos del ítem

Título: Solving the random Legendre differential equation: Mean square power series solution and its statistical functions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this paper we construct, by means of random power series, the solution of second order linear differential equations of Legendre-type containing uncertainty through its coefficients and initial conditions. By assuming ...[+]
Palabras clave: Mean square and mean fourth calculus , Random differential equation , Random power series solution , Approximate solution , Illustrative examples , Initial conditions , Legendre , Mean square , Monte Carlo approach , Numerical results , Power series , Power series solutions , Second order linear differential equation , Statistical functions , Stochastic process , Calculations , Differential equations , Monte Carlo methods , Numerical methods , Random processes , Differentiation (calculus)
Derechos de uso: Reserva de todos los derechos
Fuente:
Computers and Mathematics with Applications. (issn: 0898-1221 )
DOI: 10.1016/j.camwa.2011.03.045
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.camwa.2011.03.045
Agradecimientos:
This work has been partially supported by the Spanish M.C.Y.T. grants MTM2009-08587, DPI2010-20891-C02-01, Universidad Politecnica de Valencia grant PAID06-09-2588 and Mexican Conacyt.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem